# SDR SWAA118001

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 51,566 hours, 42,090 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654476023
- Part serial: 3881CN
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - LT WING L/E FLAP TRANSIT LIGHT ON.  TRANSIT LIGHT FOR NR 2 & 4 SLATS ILLUMINATED ON OVERHEAD PANEL.  CYCLED FLAPS TO ZERO WITH NO L/E FLAP MOVEMENT.  REMOVED AND REPLACED NR 4 SLAT ACTUATOR PER MM.
